# SDR FDEA202211162796

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77621
- Condition: Corroded
- Location: Bs 1671 L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BILGE AREA L52L FOUND WITH CORROSION AT BS 1671.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-00-00-2R,  FIGURE 205,  SHEET 1.  REPAIR CARRIED OUT IAW EA 1-5310-T0371796, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
